# SDR AALA202407299069

- Difficulty date: June 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON KEEL BEAM AFT LUG CRACKED AT FR 42 AND S41L. REPLACED HINGE FITTING PER EA 355883.
